# SDR SWIA200312388

- Difficulty date: September 3, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 20,229 hours, 27,778 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 6228315402
- Part serial: 131
- Condition: Malfunctioned
- Location: Auto-Pilot
- Part time: 6,727 hours, 9,955 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: L, F
- Precautionary procedure: O

## Discrepancy

FD FLAG CAPT SIDE, FOS FD ERATIC WILL NOT CAPTURE AUTOPILOT, EITHER SIDE. DOES NOT TEST ON GROUND.  REPLACED CAPT APC 65B AUTOPILOT COMPUTER.  OPS CHECK GOOD IAW MM 22-10-00.  PN ON 622-8315-402 SN ON 3332 OFF 131.
